Publication
Title
Traffic inequality in seaport systems revisited
Author
Language
English
Source (journal)
Journal of transport geography. - London
Publication
London : 2006
ISSN
0966-6923
DOI
10.1016/J.JTRANGEO.2004.12.003
Volume/pages
14 :2 (2006) , p. 95-108
ISI
000242806600002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 04.01.2022
To cite this reference